# SDR SWAA2020032330936

- Difficulty date: March 13, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 68,802 hours, 40,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT 2ND FLOOR PANEL CUT AND TEAR OUT OF LIMITS / CLOSING DMA 0253990 REMOVED AND REPLACED CARGO FLOOR PANEL PER SRM 51-10-02 CL# 32842
